# SDR MALA030524

- Difficulty date: December 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 3D238162
- Part serial: 161
- Condition: Failed
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2741, DURING FLIGHT THE LEFT I/B DEICE BOOT WOULD NOT INFLATE WITH THE AUTO CYCLE SWITCH SELECTED.  THE TIME LIGHT WOULD COME ON, THE TIMER LIGHT WOULD ALSO ILLUMINATE PRESSING THE MANUAL BOTTON AFTER SEVERAL ATTEMPTS.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED LEFT I/B LOWER EJECTOR VALVE IAW AMM 30-10-31-4.  P/N 3D2381-62, S/N OFF 161, S/N ON N1432.  OPS CHECK GOOD OF I/B BOOTS CHECKS GOOD.
